... results to be awesome. no more lethargy, i feel more like "normal" every day. suboxone being a partial inhibitor only attaches to a small portion of the receptors instead of completely engulfing them like methadone. this causes the brain to start manufacturing its own natural drugs again over time and i look forward to being dependence-free within a year or so. i also take tramazone for sleep and this works hand-in-hand with the suboxone without any side effects or complications. if i wean down off of suboxone over a years time, allowing my brain to get back to full output, can i still expect anything worse than just some mild transitional withdrawals?
Honestly, I do not think you will have any form of withdrawal symptoms if your suboxone taper is done correctly and under an MD's care. I am currently on 2MG's of Suboxone and have been for about a year. I used to be on 8MG's, but we tapered down very gradually and I did not have any issues at all. Congrats on making the switch from methadone to Suboxone. Personally, I feel much better on sub's then I ever did on methadone. I wish you the best of luck!
This is wonderful news!! Very happy for you.
I must (again) agree with ironmaidn, you should have no problems when jumping off subs.
If you would like to read something to give you some hope, please go to your list of friends (above, blue bar) enter the name pattishan61 into the search engine, also, booter46, and UNLVGRAD, and these stories will help you out a bit!! They all have gotten off of Suboxone and done it with relative ease.
Please exercise to keep those endorphins going, that will help keep you feeling good and keep your mind off of the way you MAY be feeling. Not all ppl have trouble taper off subs and you just may be one of the lucky people, and I truly hope you ARE!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 2 answers
Posted 23 May 2011 • 6 answers
Posted 17 Aug 2011 • 3 answers
Posted 11 Sep 2011 • 1 answer
Posted 23 Oct 2011 • 3 answers